MAUDE Adverse Event Report: RICHARD WOLF GMBH "E-LINE" URETERORENOSCOPE

RICHARD WOLF GMBH "E-LINE" URETERORENOSCOPE
Model Number 8703.534
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.A follow up will be submitted upon receipt of additional information.(b)(4) considers this case open.
 
Event or Problem Description
On (b)(6) 2020, (b)(4) received the following information: at 9:00 o 'clock on (b)(6) 2019, the urologist performed the operation with fiber-ureteroscopy, and found that all the images could not be shown, so he stopped the device and reported to the equipment department for repair immediately, which delayed the treatment of the patient.The operation was continued with a replacement device that was available.
 
Additional Manufacturer Narrative
Richard wolf medical instruments corporation (rwmic) is submitting the report on behalf of rw gmbh.The following fields contain new/change information : b4, b5, d10, g7, h1, h2, h3, h6 and h10.The scope was replaced with another that was ready in the operating room.The scope was damaged by the user by firing the laser.This is a user error that did not cause any adverse effects and can be repaired under normal repair procedures.There was no harm to the patient, no significant delay in procedure and the operation could be completed successfully.1x 8703534 ureterorenoskop 12° 8/9,8ch nl 430mm with the serial number (b)(6) 3 was manufactured on 04.10.2018.It was delivered to the customer 210497 on 30.10.2018.The instructions for use ga-d 352 contains a caution to ensure that products must not be combined incorrectly: cautions do not combine products incorrectly! injuries of the patient, user or others as well as damage to the product is possible.The different products can only be used together if their intended uses and relevant technical data (such as working length, diameter, peak voltage, etc.) are the same.Follow the instruction manual of the products used in combination with this product.Follow the "notes and instructions on hf applications", order no.: ga-s 002 as well as the hf device manufacturer's instructions.7.4.3 additional notes and instructions on laser lithotripsy when applying a laser make sure you follow the laser device manufacturer's instructions as well as the general regulations on the use of lasers.Wear the required personal protection equipment.Caution! do not work outside the scope's field of view! inadvertent tissue damage as well as damage to the distal end of the endoscope and instrument parts are possible.Activate the laser only after the tip of the laser fiber has become fully visible through the endoscope and contact is made with the planned application area.Caution! high temperatures due to highly coherent laser beam! the heat generated by the laser beam reduces the strength of instrument parts.Do not direct the laser beam at instrument parts, in particular not at plastic parts.Keep a safe distance.As the customer chose third party repairers to repair the device, richard wolf can no longer guarantee the performance or the integrity of repairs carried out by unauthorized repairers.Possible hazards were considered in the risk assessment a1 rev.05 with the corresponding extent of damage and probability of occurrence and assessed with an acceptable risk.This assessment is still valid even taking into account the current case.As this was a clear user error, there was no product- or production-related failure, no adverse effects on patients, users, or third parties, there is no systemic issue related to the product or its manufacture and the instructions for use contain adequate warnings and cautions related to the reported issue in this case, no further investigation or action is warranted.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
Follow up report to provide additional information to fda.

Brand Name
"E-LINE" URETERORENOSCOPE
Common Device Name
URETERORENOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key9951015
Report Number9611102-2020-00003
Device Sequence Number14267251
Product Code FGB
UDI-Device Identifier04055207020036
UDI-Public04055207020036
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8703.534
Device Catalogue Number8703.534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;